Alert archive / Alabama / Heat Advisories in 2007

Heat Advisory 3, NWS Mobile, AL

August 14, 20077 counties in Alabama; 4 counties in Mississippi

NWS Mobile, AL issued this heat advisory at Aug 14, 2007, 1:04 PM CDT for 7 counties in Alabama; 4 counties in Mississippi. It took effect at Aug 15, 2007, 4:11 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Aug 14, 2007, 1:04 PM CDT (18:04 UTC)
In effect from
Aug 15, 2007, 4:11 AM CDT
Expired
Aug 15, 2007, 7:00 PM CDT
In force
15 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
2112 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMOB 141804
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
104 PM CDT TUE AUG 14 2007

...A HEAT ADVISORY REMAINS IN EFFECT FOR PARTS OF SOUTHWEST
ALABAMA...THE WESTERN FLORIDA PANHANDLE AND EXTREME SOUTHEAST
MISSISSIPPI TODAY...

.A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE...EXTENDING FROM THE
SOUTHERN PLAINS INTO THE SOUTHEAST...MAINTAINS THE OPPRESSIVELY
HOT TEMPERATURES OVER THE AREA TODAY. HIGH TEMPERATURES IN THE
MID TO UPPER 90S COMBINED WITH ELEVATED DAYTIME HUMIDITY LEVELS
MAKES FOR ANOTHER DAY OF DANGEROUS HEAT INDICES OVER THE ADVISORY
AREA.

ALZ061-062-FLZ001-003-005-MSZ078-079-150215-
/O.NEW.KMOB.HT.Y.0003.070815T1200Z-070816T0000Z/
/O.CON.KMOB.HT.Y.0002.000000T0000Z-070815T0000Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS...
LUCEDALE
104 PM CDT TUE AUG 14 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY. A
HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE
USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...
CRAMPS...OR IN EXTREME CASES...HEAT STROKE CAN RESULT FROM
PROLONGED EXPOSURE TO THESE CONDITIONS.

IF YOU MUST BE OUTDOORS...WEAR LIGHT COLORED CLOTHING AND DRINK
PLENTY OF WATER. REFRAIN FROM THE INTAKE OF CAFFEINATED AND
ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND
NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE
ADEQUATE AIR CONDITIONING.

ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT
INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE
KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER.
LIVESTOCK ARE ALSO VULNERABLE.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$

ALZ063-064-FLZ002-004-006-150215-
/O.EXT.KMOB.HT.Y.0002.000000T0000Z-070816T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
104 PM CDT TUE AUG 14 2007

...HEAT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

THE HEAT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY. 

CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE
USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...
CRAMPS...OR IN EXTREME CASES...HEAT STROKE CAN RESULT FROM
PROLONGED EXPOSURE TO THESE CONDITIONS.

IF YOU MUST BE OUTDOORS...WEAR LIGHT COLORED CLOTHING AND DRINK
PLENTY OF WATER. REFRAIN FROM THE INTAKE OF CAFFEINATED AND
ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND
NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE
ADEQUATE AIR CONDITIONING.

ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT
INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE
KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER.
LIVESTOCK ARE ALSO VULNERABLE.

$$

ALZ059-060-150000-
/O.CON.KMOB.HT.Y.0002.000000T0000Z-070815T0000Z/
ESCAMBIA-COVINGTON-
INCLUDING THE CITIES OF...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP
104 PM CDT TUE AUG 14 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE
USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...
CRAMPS...OR IN EXTREME CASES...HEAT STROKE CAN RESULT FROM
PROLONGED EXPOSURE TO THESE CONDITIONS.

IF YOU MUST BE OUTDOORS...WEAR LIGHT COLORED CLOTHING AND DRINK
PLENTY OF WATER. REFRAIN FROM THE INTAKE OF CAFFEINATED AND
ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND
NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE
ADEQUATE AIR CONDITIONING.

ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT
INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE
KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER.
LIVESTOCK ARE ALSO VULNERABLE.

$$
3 follow-up statements
000 
WWUS74 KMOB 150112
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
812 PM CDT TUE AUG 14 2007

...A HEAT ADVISORY REMAINS IN EFFECT FOR PARTS OF SOUTHWEST
ALABAMA...THE WESTERN FLORIDA PANHANDLE AND EXTREME SOUTHEAST
MISSISSIPPI...

.A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE...EXTENDING FROM THE
SOUTHERN PLAINS INTO THE SOUTHEAST...WILL MAINTAIN OPPRESSIVELY HOT
TEMPERATURES OVER THE AREA ON WEDNESDAY. HIGH TEMPERATURES IN THE MID
TO UPPER 90S COMBINED WITH ELEVATED DAYTIME HUMIDITY LEVELS WILL MAKE
FOR ANOTHER DAY OF DANGEROUS HEAT INDICES OVER THE ADVISORY AREA.

ALZ063-064-FLZ002-004-006-150915-
/O.CON.KMOB.HT.Y.0002.000000T0000Z-070816T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
812 PM CDT TUE AUG 14 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY.

CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE
USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...
CRAMPS...OR IN EXTREME CASES...HEAT STROKE CAN RESULT FROM PROLONGED
EXPOSURE TO THESE CONDITIONS.

IF YOU MUST BE OUTDOORS...WEAR LIGHT COLORED CLOTHING AND DRINK
PLENTY OF WATER. REFRAIN FROM THE INTAKE OF CAFFEINATED AND
ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND
NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE
ADEQUATE AIR CONDITIONING.

ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT
INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE
KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER.
LIVESTOCK ARE ALSO VULNERABLE.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$

ALZ061-062-FLZ001-003-005-MSZ078-079-150915-
/O.CON.KMOB.HT.Y.0003.070815T1200Z-070816T0000Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS...
LUCEDALE
812 PM CDT TUE AUG 14 2007

...HEAT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY.

CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE
USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...
CRAMPS...OR IN EXTREME CASES...HEAT STROKE CAN RESULT FROM PROLONGED
EXPOSURE TO THESE CONDITIONS.

IF YOU MUST BE OUTDOORS...WEAR LIGHT COLORED CLOTHING AND DRINK
PLENTY OF WATER. REFRAIN FROM THE INTAKE OF CAFFEINATED AND
ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND
NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE
ADEQUATE AIR CONDITIONING.

ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT
INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE
KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER.
LIVESTOCK ARE ALSO VULNERABLE.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$
000 
WWUS74 KMOB 150911
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
411 AM CDT WED AUG 15 2007

...A HEAT ADVISORY REMAINS IN EFFECT FOR PARTS OF SOUTHWEST
ALABAMA...THE WESTERN FLORIDA PANHANDLE AND EXTREME SOUTHEAST
MISSISSIPPI...

.A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE...EXTENDING FROM THE
SOUTHERN PLAINS INTO THE SOUTHEAST UNITED STATES...WILL HELP MAINTAIN
OPPRESSIVELY HOT CONDITIONS OVER THE REGION TODAY. WITH HIGH
TEMPERATURES RANGING FROM 97 TO 103 DEGREES COMBINED WITH ELEVATED
DAYTIME HUMIDITY LEVELS...ANOTHER DAY OF DANGEROUS HEAT INDICES
RANGING FROM 105 TO 113 DEGREES CAN BE EXPECTED.

ALZ054>060-MSZ075-076-151715-
/O.EXA.KMOB.HT.Y.0003.070815T1200Z-070816T0000Z/
WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-PERRY-
GREENE-
INCLUDING THE CITIES OF...CAMDEN...PINE HILL...HOMEWOOD...
MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY...
ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN
411 AM CDT WED AUG 15 2007

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE
USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...
CRAMPS...OR IN EXTREME CASES...HEAT STROKE CAN RESULT FROM
PROLONGED EXPOSURE TO THESE CONDITIONS.

IF YOU MUST BE OUTDOORS...WEAR LIGHT COLORED CLOTHING AND DRINK
PLENTY OF WATER. REFRAIN FROM THE INTAKE OF CAFFEINATED AND
ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND
NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE
ADEQUATE AIR CONDITIONING.

ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT
INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE
KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER.
LIVESTOCK ARE ALSO VULNERABLE.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$

ALZ063-064-FLZ002-004-006-151715-
/O.CON.KMOB.HT.Y.0002.000000T0000Z-070816T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
411 AM CDT WED AUG 15 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE
USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...
CRAMPS...OR IN EXTREME CASES...HEAT STROKE CAN RESULT FROM
PROLONGED EXPOSURE TO THESE CONDITIONS.

IF YOU MUST BE OUTDOORS...WEAR LIGHT COLORED CLOTHING AND DRINK
PLENTY OF WATER. REFRAIN FROM THE INTAKE OF CAFFEINATED AND
ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND
NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE
ADEQUATE AIR CONDITIONING.

ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT
INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE
KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER.
LIVESTOCK ARE ALSO VULNERABLE.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$

ALZ061-062-FLZ001-003-005-MSZ078-079-151715-
/O.CON.KMOB.HT.Y.0003.070815T1200Z-070816T0000Z/
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-STONE-GEORGE-
INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE...
CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS...
LUCEDALE
411 AM CDT WED AUG 15 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE
USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...
CRAMPS...OR IN EXTREME CASES...HEAT STROKE CAN RESULT FROM
PROLONGED EXPOSURE TO THESE CONDITIONS.

IF YOU MUST BE OUTDOORS...WEAR LIGHT COLORED CLOTHING AND DRINK
PLENTY OF WATER. REFRAIN FROM THE INTAKE OF CAFFEINATED AND
ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND
NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE
ADEQUATE AIR CONDITIONING.

ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT
INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE
KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER.
LIVESTOCK ARE ALSO VULNERABLE.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$
000 
WWUS74 KMOB 151649
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1149 AM CDT WED AUG 15 2007

...A HEAT ADVISORY REMAINS IN EFFECT FOR PARTS OF SOUTHWEST
ALABAMA...THE WESTERN FLORIDA PANHANDLE AND EXTREME SOUTHEAST
MISSISSIPPI...

.A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE...EXTENDING FROM THE
SOUTHERN PLAINS INTO THE SOUTHEAST UNITED STATES...WILL HELP
MAINTAIN OPPRESSIVELY HOT CONDITIONS OVER THE REGION TODAY. WITH
HIGH TEMPERATURES RANGING FROM 94 TO 104 DEGREES COMBINED WITH
ELEVATED DAYTIME HUMIDITY LEVELS...ANOTHER DAY OF DANGEROUS HEAT
INDICES RANGING FROM 105 TO 110 DEGREES CAN BE EXPECTED.

ALZ051>053-MSZ067-160000-
/O.EXA.KMOB.HT.Y.0002.000000T0000Z-070816T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WAYNE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...WAYNESBORO
1149 AM CDT WED AUG 15 2007

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE
USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...
CRAMPS...OR IN EXTREME CASES...HEAT STROKE CAN RESULT FROM
PROLONGED EXPOSURE TO THESE CONDITIONS.

IF YOU MUST BE OUTDOORS...WEAR LIGHT COLORED CLOTHING AND DRINK
PLENTY OF WATER. REFRAIN FROM THE INTAKE OF CAFFEINATED AND
ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND
NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE
ADEQUATE AIR CONDITIONING.

ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT
INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE
KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER.
LIVESTOCK ARE ALSO VULNERABLE.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$

ALZ054>062-FLZ001-003-005-MSZ075-076-078-079-160000-
/O.CON.KMOB.HT.Y.0003.000000T0000Z-070816T0000Z/
WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA-
INLAND OKALOOSA-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...CAMDEN...PINE HILL...HOMEWOOD...
MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY...
ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP...PRICHARD...
SARALAND...BAY MINETTE...CENTURY...FLOMATON...MOLINO...JAY...
CRESTVIEW...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
1149 AM CDT WED AUG 15 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE
USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...
CRAMPS...OR IN EXTREME CASES...HEAT STROKE CAN RESULT FROM
PROLONGED EXPOSURE TO THESE CONDITIONS.

IF YOU MUST BE OUTDOORS...WEAR LIGHT COLORED CLOTHING AND DRINK
PLENTY OF WATER. REFRAIN FROM THE INTAKE OF CAFFEINATED AND
ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND
NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE
ADEQUATE AIR CONDITIONING.

ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT
INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE
KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER.
LIVESTOCK ARE ALSO VULNERABLE.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$

ALZ063-064-FLZ002-004-006-160000-
/O.CON.KMOB.HT.Y.0002.000000T0000Z-070816T0000Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE...
FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS...
BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...
PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH...
NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO
1149 AM CDT WED AUG 15 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

CHILDREN...THE ELDERLY...AND PEOPLE WITH CHRONIC AILMENTS ARE
USUALLY THE FIRST TO SUFFER FROM THE HEAT. HEAT EXHAUSTION...
CRAMPS...OR IN EXTREME CASES...HEAT STROKE CAN RESULT FROM
PROLONGED EXPOSURE TO THESE CONDITIONS.

IF YOU MUST BE OUTDOORS...WEAR LIGHT COLORED CLOTHING AND DRINK
PLENTY OF WATER. REFRAIN FROM THE INTAKE OF CAFFEINATED AND
ALCOHOLIC BEVERAGES. REMEMBER TO CHECK ON RELATIVES AND
NEIGHBORS...ESPECIALLY THE ELDERLY TO MAKE SURE THEY HAVE
ADEQUATE AIR CONDITIONING.

ALSO...DO NOT FORGET ABOUT YOUR PETS. PETS SHOULD BE BROUGHT
INDOORS...ESPECIALLY DURING THE HEAT OF THE DAY. IF PETS MUST BE
KEPT OUTDOORS...PROVIDE SHADE AND PLENTY OF FRESH WATER.
LIVESTOCK ARE ALSO VULNERABLE.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Aug 14, 7:47 AM CDT, 5 hours 17 minutes earlier.

Area forecast discussion, Aug 14, 7:47 AM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
747 AM CDT TUE AUG 14 2007

.UPDATE...FRESHENED UP THE ZONES THIS MORNING TO REMOVE AFTERNOON WORDING
OVER SOUTHEAST MISSISSIPPI...AS A SMALL COMPLEX OF THUNDERSTORMS WAS
MOVING SOUTHWEST THIS MORNING. NO OTHER CHANGES. /10

................PREVIOUS DISCUSSION.........................

.SHORT TERM...TODAY AND TONIGHT...LARGE UPPER LEVEL RIDGE
CONTINUES TO DOMINATE FROM THE PLAINS INTO THE NORTHERN REACHES OF
THE GULF...WITH TROFFING OVER THE MID ATLANTIC. UPPER LEVEL LOW
CONTINUES TO SPIN WESTWARD TOWARD THE TEXAS COAST. AT THE
SURFACE...WEATHER MAP ANALYSIS DEPICTS A STATIONARY FRONTAL
BOUNDARY...MOSTLY DELINEATING A DRIER AIRMASS=>LOWER DEWPOINTS
DRAPED OVER THE SOUTHEAST. OVER THE GULF...AN INVERTED TROF WAS
POSITIONED OVER THE SOUTHEAST GULF WITH A WEAK 1006 MB
LOW...DESCRIBED IN THE LATEST TROPICAL WEATHER DISCUSSION...LOCATED
OFF THE NORTHERN COAST OF THE YUCATAN PENINSULA. WITH THE DEEP LAYER
RIDGE TO THE NORTH OF THIS SYSTEM...A WEST NORTHWEST TRACK OF THIS
FEATURE...TOWARD THE NORTHERN MEXICAN/SOUTHERN TEXAS COAST IS
FAVORED AMONGST THE SHORT RANGE GUIDANCE.

CURRENT HEAT ADVISORY IN PLACE OVER THE SOUTHERN HALF OF THE
FORECAST AREA WILL BE MAINTAINED AS OVERNIGHT LOWS THIS MORNING AND
FORECAST HEAT INDICES TODAY LOOK TO BE AT OR ABOVE 108 DEGREES IN
THE ADVISORY AREA. ALTHOUGH WE LOOK TO BE BELOW CRITERIA FOR ISSUING
HEAT HEADLINES IN THE NORTHERN ZONES...HEAT INDICES RANGING 104 TO
107 DEGREES WILL ALSO BE STRESSFUL ON THE BODY...FOR THOSE WHO WILL
BE OUTDOORS.

DEEP LAYER MOISTURE (PRECIPITABLE WATERS 1.5 TO 1.7 INCHES) WILL BE
ADEQUATE ALONG WITH DAYTIME HEAT AND INSTABILITY TO ALLOW FOR
ISOLATED THUNDERSTORMS TO POP UP NEAR THE COASTAL SEABREEZE. STORMS
THAT FORM LOOK TO HAVE A SOUTHWEST COMPONENT OF MOTION. /10

THIS AFTERNOONS WET MICROBURST RISK IS LOW.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)THE SPRAWLING 500 MILLIBAR
HIGH PRESSURE SYSTEM CENTERED OVER THE SOUTHERN PLAINS AND EXTENDING
EAST INTO THE SOUTHERN UNITED STATES WILL CONTINUE TO CONTROL THE
LOCAL WEATHER THROUGH THE WEEK. THE UPPER LOW...AROUND 200 MILLIBARS
WAS CONTINUING TO MOVE WEST NORTHWEST TOWARD THE TEXAS COAST AS A
SURFACE LOW JUST OFF THE YUCATAN  FOLLOWS IT TO THE WEST NORTHWEST.
NET RESULT IS A CONTINUATION OF THE SAUNA LIKE AIR MASS TRAPPED OVER
THE REGION. WILL CONTINUE TO BE ISOLATED GENERALLY LATE AFTERNOON
THUNDERSTORMS...BUT NOT ENOUGH OF A PROBABILITY TO PLACE THEN IN THE
FORECAST EVERY DAY. ANOTHER STATIONARY FRONT NORTH OF THE FORECAST
AREA WILL TEASE THE NORTHERN ZONES WITH DRIER AIR BUT IT APPEARS
THAT ANY DRIER AIR THAT DOES MAKE IT TO THE NORTHERN ZONES WILL BE
OF SHORT DURATION. MAY NEED TO CONTINUE THE HEAT ADVISORIES FOR
WEDNESDAY BUT WILL LET LATER SHIFTS DECIDE AS THEY ARE GENERALLY
ISSUED 12 TO 24 HOURS IN ADVANCE. HIGH TEMPERATURES DROP BACK TO
JUST ABOVE NORMAL BY THE WEEKEND...BUT PRECIPITATION CHANCES REMAIN
LOWER THAN CLIMATOLOGICAL NORMALS...WHICH IS AROUND IS AROUND 40
PERCENT ALONG THE COAST AND A BIT LOWER INLAND. /11

&&

.MARINE...WITH UPPER LEVEL FLOW BECOMING MORE FAVORABLE FOR
DEVELOPMENT OVER THE WAVE AXIS IN THE SOUTHEAST GULF...THE LATEST
TROPICAL WEATHER OUTLOOK FROM THE NATIONAL HURRICANE CENTER SUGGESTS
THAT A TROPICAL DEPRESSION COULD FORM LATER TODAY. AS MENTIONED
PREVIOUSLY...THE DEEP LAYER RIDGE OVER THE SOUTHERN STATES PROVIDES
A WEST NORTHWESTERLY COMPONENT OF MOTION WITH A TRACK TO THIS
FEATURE TOWARD THE NORTHERN MEXICAN/SOUTHERN TEXAS COAST. FOR NOW...
FORECASTERS SEE THE ONLY IMPACT COMING FROM SWELL WHICH COULD BE
ABOUT A FOOT HIGHER THROUGH THE MIDDLE OF THE WEEK. SWELL HEIGHT
COULD BE A BIT HIGHER DEPENDING ON THE STRENGTH OF THE SOUTHERN GULF
SYSTEM. OTHERWISE...SURFACE HIGH PRESSURE NOSES WESTWARD ACROSS THE
NORTHEAST GULF FOR THE LATER HALF OF THE FORECAST. FOLLOWING THE
MIDDLE OF THE WEEK...SEAS LOOK TO SETTLE TO AROUND 2 FEET.
/10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      99  76  96  76 /  20  05  05  05
PENSACOLA   96  80  94  77 /  20  05  05  05
DESTIN      91  81  93  80 /  20  05  05  05
EVERGREEN  102  74  98  72 /  10  05  05  05
WAYNESBORO 102  74  99  71 /  10  05  05  05
CAMDEN     103  75 102  73 /  10  05  05  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     COVINGTON...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER
     BALDWIN...AND UPPER MOBILE.

FL...HEAT ADVISORY UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...HEAT ADVISORY UNTIL 7 PM TUESDAY FOR THE FOLLOWING ZONES:
     GEORGE...AND STONE.

GM...NONE.
&&
Hazardous weather outlook, Aug 14, 5:20 AM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
520 AM CDT TUE AUG 14 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-151100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
520 AM CDT TUE AUG 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A PERSISTENT UPPER LEVEL RIDGE OF HIGH PRESSURE...EXTENDING FROM THE
SOUTHERN PLAINS INTO THE SOUTHEAST...MAINTAINS THE OPPRESSIVELY HOT
TEMPERATURES OVER THE AREA TODAY. DANGEROUS DAYTIME HEAT INDICES
CONTINUE.

THE ONLY RELIEF FROM THE HEAT COMES FROM ISOLATED THUNDERSTORMS...
WHICH LOOK TO BE MORE CONFINED CLOSER TO THE COAST DURING THE
AFTERNOON...IN THE VICINITY OF THE COASTAL SEABREEZE. A FEW STORMS
COULD BE STRONG...WITH THE POTENTIAL OF PRODUCING BRIEF STRONG WIND
GUSTS...DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINS. THE RISK OF
SEVERE WEATHER IS MINIMAL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT DAYS CONTINUE ALONG WITH THE POTENTIAL OF ISOLATED
THUNDERSTORMS. THE RISK OF SEVERE WEATHER IS MINIMAL DURING THE
OUTLOOK PERIOD.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 14, 7:17 AM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
717 AM CDT TUE AUG 14 2007

MSZ075-076-078-079-141315-
GEORGE-STONE-PERRY-GREENE-
717 AM CDT TUE AUG 14 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE...STONE...
PERRY AND GREENE COUNTIES...

AT 717 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER MERRILL...AND MOVING SOUTHWEST AT 15 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
BENNDALE...RAMSEY SPRINGS AND BEATRICE THROUGH 815 AM CDT.

THE PRIMARY THREATS FROM THIS STORM IS DANGEROUS CLOUD TO GROUND
LIGHTNING...AND BRIEF STRONG WIND GUSTS OF 30 TO 40 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE
STORM HAS PASSED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:19 PM CDTHeat AdvisoryMOBChoctaw, Clarke, Covington, Escambia, Washington48 hr

Nearby

Heat Advisories in Alabama, 2007Heat Advisories in Mississippi, 2007Heat Advisories in Florida, 2007Every heat advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.